# SDR CALA2013092400695

- Difficulty date: September 24, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 44,890 hours, 16,486 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LE TRANSIT LIGHT AFTER DEPARTURE MESSAGE NUMBER 27-81220.  FOUND ON FAULT HIDTORYIN FSEU TRIED VISUAL INSPECTED PROX SENSORS CONDITION GOOD FSEU BITE TEST NO FAULT FOUND.  ALSO OPERATIONS FLAP CHECKED NORMAL.
